# SDR ASOA201000650

- Difficulty date: April 27, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 16,148 hours, 11,186 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE RT SIDE FLOOR TRACK CORRODED AT FS 349.  EVALUATED CTR AISLE RT SIDE FLOOR TRACK FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-21-49-101-001-A01 TR 53-0015. REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.  NSPECTED RT FLOORBEAM TITANIUM CAPS AT FS 349.  FOUND NO CORROSION,  INSTALLED CTR AISLE RT SIDE FLOOR TRACK AT FS 349 IAW AMM 53-00-49-400-801.
